# SDR DXTA200500801

- Difficulty date: June 23, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 8,306 hours, 6,869 cycles
- Engine: Pwa JT15D5
- Engine time: 6,236 hours, 5,172 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

T/O N1 REQUIRED 96.1; AS POWER WAS ADVANCED FOR T/O AND GOING THRU APPROX 84-85 PERCENT RT ENGINE OIL PRESS EXCEEDED 95 PSI AND TEMP WAS APPROACHING 120 DEGREES.  T/O WAS ABORTED.  GROUND RAN ENG AT VARIOUS POWER SETTINGS INCLUDING T/O N1 OF THE DAY.  ALL ENGINE PARAMETERS FOUND TO BE WITHIN LIMITS.  OPS CHECK GOOD IAW CE560 M/M 71-10-03.
